On unknotting operations of two-brigde knots.

Kouki Taniyama

Mathematische Annalen (1991)

  • Volume: 291, Issue: 4, page 579-590
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Taniyama, Kouki. "On unknotting operations of two-brigde knots.." Mathematische Annalen 291.4 (1991): 579-590. <http://eudml.org/doc/164887>.

author = {Taniyama, Kouki},
journal = {Mathematische Annalen},
keywords = {unknotting operations; two-bridge knot; unknotting number},
number = {4},
pages = {579-590},
title = {On unknotting operations of two-brigde knots.},
url = {http://eudml.org/doc/164887},
volume = {291},
year = {1991},

AU - Taniyama, Kouki
TI - On unknotting operations of two-brigde knots.
JO - Mathematische Annalen
PY - 1991
VL - 291
IS - 4
SP - 579
EP - 590
KW - unknotting operations; two-bridge knot; unknotting number
UR - http://eudml.org/doc/164887
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.